# SDR RAIA00505021

- Difficulty date: May 22, 2005
- Submitted: May 30, 2005
- Operation: Air carrier
- Aircraft: N819HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145062
- Aircraft time: 16,078 hours, 14,908 cycles
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 35059106
- Part serial: 1781C
- Condition: Inoperative
- Location: Lt Engine
- Part time: 5,297 hours, 4,175 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

FLT 5505 - JAX - LEFT ENGINE WILL NOT START.  MAINTENANCE REMOVED AND REPLACED AIR TURBINE STARTER.
